# SDR VNAA2013062400016

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 21,863 hours, 22,223 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT AND LEFT REVERSER UNSAFE AMBER MESSAGE ON TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MESSAGE OCCURRED TWO (2) TIMES ON LANDING WITH REVERSER NOT ARMED.  MAINTENANCE TROUBLESHOT USING AIRCRAFT FIM (FAULT ISOLATION MANUAL).  FUNCTION CHECK GOOD.  PERFORMED OPERATIONAL CHECK ON LEFT AND RIGHT THRUST REVERSER SYSTEM.  OPERATIONAL CHECK GOOD.  PERFORMED NUMEROUS GROUND RUNS AND DEPLOYED / STOWED  RIGHT AND LEFT THRUST REVERSERS WITH NO ASSOCIATED FAULTS OR MESSAGES.  INTERROGATED PSEU (PROXIMITY SENSOR ELECTRONIC UNIT) FOR FAULTS AND FOUND NO ERRORS PRESENT IN MEMORY.  COULD NOT DUPLICATE DISCREPANCY ON GROUND.  AIRCRAFT RELEASED FOR SERVICE.  CHECKS PERFORMED BY MAINTENANCE WERE ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS.
